Translator Disclaimer
October 2020 Rank 2 affine manifolds in genus $3$
David Aulicino, Duc-Manh Nguyen
Author Affiliations +
J. Differential Geom. 116(2): 205-280 (October 2020). DOI: 10.4310/jdg/1603936812

Abstract

We complete the classification of rank two affine manifolds in the moduli space of translation surfaces in genus three. Combined with a recent result of Mirzakhani and Wright, this completes the classification of higher rank affine manifolds in genus three.

Funding Statement

D. A. was partially supported by the National Science Foundation under Award Nos. DMS - 1204414, DMS - 1600360, DMS - 1738381 and PSC-CUNY Grant B #60571-00 48.

Citation

Download Citation

David Aulicino. Duc-Manh Nguyen. "Rank 2 affine manifolds in genus $3$." J. Differential Geom. 116 (2) 205 - 280, October 2020. https://doi.org/10.4310/jdg/1603936812

Information

Received: 24 January 2017; Published: October 2020
First available in Project Euclid: 29 October 2020

zbMATH: 07269225
MathSciNet: MR4168204
Digital Object Identifier: 10.4310/jdg/1603936812

Rights: Copyright © 2020 Lehigh University

JOURNAL ARTICLE
76 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.116 • No. 2 • October 2020
Back to Top